The women on steroids experience many psychological effect and body image disorders. The women on steroids ruin their figures and femininity.
The women on steroids develop male features, such as facial hair growth, breast shrinkage and increased size of the clitoris. They lose their beauty and delicacy, with hairy, course and dry skins, deep voices, big grown noses, and widened up jaws. Often they stop having normal periods.
Since Rachel McLish started a new trend winning the Ms. Olympia in 1980, more and more getting into bodybuilding and steroids.
According to a study by McLean Hospital researchers, there is a widespread abuse of steroids in many women bodybuilders. The collaborated Study, authored by Amanda Gruber, MD, a researcher at McLean Hospital’s Biological Psychiatry Laboratory and Harrison Pope, MD, PhD, chief of McLean’s Biological Psychiatry Laboratory, articulates that Bodybuilding is a dangerous activity for women who have or are at risk for developing eating or body image disorders, and the activity of muscle building puts women on steroids.
The women on steroids may experience psychological effects, such as aggressiveness, depression, anxiety and uncontrolled bouts of anger. The women on steroids become horny; testosterone makes women horny, extremely horny and aggressive. They literally become big strong aggressive females with deep voices, hairy bottoms, and big enlarged clits.
Often clits (clitorises) of the women on steroids become as big as thumb, and whenever they aroused, their clits become erect and stick out just like penises. Some women on steroids reveal that this condition often results in more frequent and more intense orgasms.
The women on steroids often have hair growth on the chin, chest, around the nipples, and the buttocks – especially the lower inner glutes and around the anus, which often make these women pluck hair out of their chins, shave their chests, and do extensive bikini or Brazilian waxing.
Often the women on steroids have the innards of their lower abdomens irritated and swollen because of the excessive use steroids, and they suffer from chronic constipation, water retention, and intestinal gas problems.
The women on steroids often have quick and heavy virginal discharges, but this condition goes way when they stop taking steroids. The women on steroids also develop manly body order, as testosterone effects the sweat glands in men. This condition also vanishes when they stop taking steroids.
Photos provided by Pexels